# SDR UIEA2017062001045

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LEFT CORE COWL FAIRING SKIN INTERIOR SURFACE FOUND WORN LOCATED AT UPPER AFT CUT-OUT SECTION.  THE SKIN WAS REPAIRED IAW SRM 54-42-01-2R-5, REPAIR 5, FIG 202, DETAIL 3, REV 104.
